# SDR FDEA201409172632

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 71,858 hours, 16,638 cycles
- Engine: Ge CF680C2D1F
- Engine time: 60,480 hours, 14,311 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702921
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 37,000 FT NR 3 ENGINE OIL PRESSURE LOW ALERT ILLUMINATED.  OIL PRESSURE INDICATED ZERO & OIL QTY INDICATED ZERO.   SHUTDOWN ENGINE, PRESSURE & QTY AT ZEOR FOR  ONE MINUTE BEFORE SHUTDOWN.   R & R NR 3 ENGINE.   PERFORMED ENGINE RUNS IAW JRH,  OPS CHECKED NORMAL.  ACFT OK TO CONTINUE.
